Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Acne problems and treatment of scars - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you
User :   i am using azelic cream for scars from last 15 days but there is no progess
User :   shall i continue with this as i am not having any allergy from this
User :   but little bit redness and dryness is there
Doctor :   By scars if your meaning Acne scars then it is not
User :   yes
Doctor :   to be bothered since any sort of visible results will be seen only in 3 months time
Doctor :   not earlier to it
User :   ok then i use it continoussaly
Doctor :   Yes
User :   wherther there is more pimple, little bit redness and dryness
User :   is it really helpful for removing pimple scars doctor
Doctor :   that is due to the Acne
Doctor :   and will be due to the Hyper action
User :   can i contiune with this as i find the cream ok for three months
Doctor :   yes you will need to continue with it

Doctor :   Is there any thing else that you would like to know
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor